On satisfying the LL-iteration theorem

Share/Save/Bookmark

Nijholt, Anton (1983) On satisfying the LL-iteration theorem. Theoretical computer science, 93 (1). pp. 91-94. ISSN 0304-3975

open access
[img]
Preview
PDF
275kB
Abstract:It is shown that the conditions in the iteration theorem for LL-languages are not sufficient to characterize these languages.
Item Type:Article
Copyright:© 1983 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66949
Official URL:http://dx.doi.org/10.1016/0304-3975(88)90011-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page